# SDR REXA201808290756

- Difficulty date: August 19, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: CC67012904
- Condition: Cracked
- Location: Right Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGH WING INTERNAL SLAT CAN 1-3 HAD A CRACKED BRACKET.  REPAIRED THE BRACKET IAW REO 670-57-42-577.  OPS TESTED THE FLAPS AND SLATS SYS, CHECKED GOOD IAW AMM 27-50-00-710-801.
